Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle

Federico Juan Rodriguez Hertz, M. A. Rodriguez Hertz, R. Ures

Research output: Contribution to journalArticle

47 Scopus citations

Abstract

We prove that stable ergodicity is C r open and dense among conservative partially hyperbolic diffeomorphisms with one-dimensional center bundle, for all r [2,∞]. The proof follows the Pugh-Shub program [29]: among conservative partially hyperbolic diffeomorphisms with one-dimensional center bundle, accessibility is C r open and dense, and essential accessibility implies ergodicity.

Original languageEnglish (US)
Pages (from-to)353-381
Number of pages29
JournalInventiones Mathematicae
Volume172
Issue number2
DOIs
StatePublished - May 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle'. Together they form a unique fingerprint.

  • Cite this